# SDR DXTA200702524

- Difficulty date: October 4, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N964QS
- Make and model: Cessna 750
- Aircraft serial: 7500164
- Aircraft time: 4,872 hours, 3,040 cycles
- Engine: Allsn AE3007C
- System (JASC): 2730 · Elevator Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRIMARY STAB TRIM FAILED CLIMBING THROUGH FL280, NO CAS MESSAGE  PRESENT.  (10-29-07) R & R HORIZ STAB ECM IAW MM 27-40-00. CHECK OK.  PERFORMED VOLTAGE CHECKS ON ECM CONNECTORS PV003 & PV004, VOLTAGES & GROUNDS OK. RECEIVED POWER TO BOTH SEC. & PRIM. ACTUATORS. PERFORMED RESISTANCE CHECKS TO BOTH SEC. & PRIM. CLUTCH & BRAKE ASSY, CHECKS OK. TROUBLESHOOTING FOUND CONNECTORS PV003 & PV004 SWAPPED. CONNECTORS CORRECTED & PROBLEMS MOVED TO SECONDARY STAB & MOVING INTERMITTENTLY. CLEANED & TIGHTENED CONNECTORS, NO HELP. ECM BAD. TROUBLESHOT IAW MM 27-40-00 & CESSNA 750 EXPERT SYS. REMOVED ECM & INSTALLED MODIFIED ECM. PERFORMED PRIMARY CHANNEL A/B TRAVEL CHECKS PER MM TASK 27-40-00-721, NO FAULTS NOTED.
